Pacific Journal of Mathematics

Some zero sum two-person games with moves in the unit interval.

Martin Fox

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1235-1242.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038063

Mathematical Reviews number (MathSciNet)
MR0122588

Zentralblatt MATH identifier
0097.14802

Subjects
Primary: 90.00

Citation

Fox, Martin. Some zero sum two-person games with moves in the unit interval. Pacific J. Math. 10 (1960), no. 4, 1235--1242. https://projecteuclid.org/euclid.pjm/1103038063


Export citation

References

  • [1] J. Ville, Sur la theorie generate des jeux o intervient hablite des joueurs, note in Traite du Calcul des Probabilites et de ses Applications, by E. Borel, Tome IV, Fascicule II, Applications aux jeux de hasard, (1938), 105-113.
  • [2] A. Wald, Generalization of a theorem by von Neumann concerning zero sum two person games, Ann. Math. 46 (1945), 281-286.